# SDR DXTA2023022781240

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 680A
- Aircraft serial: 5605708
- Aircraft time: 13,756 hours, 10,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR WORKED FINE IN OAK BEFORE DEPARTURE BUT WAS RAINING LANDED IN BOZMAN DOOR SEALS DEFLATED BUT WAS UNABLE TO OPEN DOOR BOTH ME AND A LINE GUY ON THE OUT SIDE FINALLY GOT IT OPENED AFTER 10 MIN OF GIVING EVEY THING I HAD AND WOULD NOT OPEN NOW ITS OPEN WE CAN NOT GET IT TO CLOSE HANDLE WILL NOT GO PAST CENTER TO LOCK WITH DOOR OPENED OR CLOSED PINS DONT COME OUT DOES CATCH ON PRECATCH AND THAT FUNCTIONS NORMALLY (REPEAT WRITE UP FROM YESTERDAY)//CORRECTIVE ACTION//FOUND WATER AND ICE WITHIN OPERATING MECHANISMS. FOUND PASSENGER DOOR SEAL INFLATION VALVE STICKING. CLEANED, LUBED, AND CYCLED BOTH INFLATION AND DEFLATION VALVES NOTING VALVES NOW OPERATE FREELY. INFLATED PASSENGER DOOR SEAL AND INSPECTED FOR LEAKS WITH NONE NOTED. CE560XLS MM CH 52-10-04.
